# SDR AALA20120429006

- Difficulty date: April 29, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 62,831 hours, 32,511 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 5940405503
- Condition: Cracked
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PSP - CREW REPORTED SMOKE IN THE CABIN.  EMERGENCY DECLARED FLIGHT RETURNED PSS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND AUXILIARY POWER UNIT OIL COOLER CRACKED AT CORNER SEAM.  REPLACED APU.  SYSTEM GROUND CHECK NORMAL OPERATION.
